| Model Number |
406114 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
While discontinuing the non-abbott catheter (swan ganz catheter by edwards lifesciences) and sheath, it was observed that the sideport was disconnected.Since the plan was for therapy to be discontinued, no changes or interventions were needed as a result of the detachment.There were no reported adverse consequences for the patient.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.